# SDR DALA2021011500242

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION OF PASSENGER CREW DOOR 841 SLIDE RAFT IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED ESCAPE SLIDE RAFT OF PASS/CREW DOOR 841, PER DELTA WORK CARD AMDS 2561-4002-RF.
